# SDR FDEA201304010697

- Difficulty date: April 1, 2013
- Submitted: April 1, 2013
- Operation: Air carrier
- Aircraft: N967FD
- Make and model: Boeing 757-28A
- Aircraft serial: 26269
- Aircraft time: 51,750 hours, 16,973 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 140N20044
- Condition: Chafed
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME AT BS 1280 FOUND CHAFED ON A FEW AREAS BETWEEN S11- S14L.  REPAIRED IAW SRM 53-00-07, FIG 201, REPAIR 3, REV 108.  REPAIR IS CAT B, MAJOR.
